Journal article icon

Journal article

PATTERN SELECTIVITY AND BINARY-SYNAPSE NEURAL NETWORKS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/26/17/052

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
26
Issue:
17
Pages:
4479-4483
Publication date:
1993-09-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:0d43946b-0015-4e48-9568-36de1ef59845
Source identifiers:
1291
Local pid:
pubs:1291

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP